FRESENIUS KABI USA, LLC IVENIX, INC.; LVP PRIMARY ADMINISTRATION SET, DUAL-INLET, LOW-SORBING, NEEDLE-FREE PORT, Y-SIT
Back to Search Results |
| Model Number |
SET-0013-1 |
| Medical Device Problem Codes |
Leak/Splash (1354); No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/05/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The following has been reported: the rn reports she primed the tubing with ns, placed it in the pump and closed the lever as normal.When the pump began to run, it squirted saline out from the cassette.The nurse repositioned the cassette thinking maybe it was not in correctly, but when she restarted the pump, the same thing happened.A preliminary review of the logs could not be performed.No sample or picture were available for analysis.Without the proper sample or picture evaluation is not possible to determine the probable root cause of the reported failure.Therefore, the customer complaint cannot be confirmed.The leak in cassette could be potentially related to a misplaced diaphragm which resulted in a leak when the diaphragm was actuated by the valve pins in the pump.In addition, it could be related to an incorrect and poor sealing of the cassette in the welder machine causing the gap and reported leakage.The batch records fa23e02305 was reviewed.No exceptions were generated that could classify as a possible root cause of this defect.The finished good lot has passed all sampling acceptance criteria for all tests performed including in-process testing and product testing.Fresenius kabi has performed a retrospective review of complaints associated with this failure mode and has decided to submit an mdr as a conservative measure.No adverse effects were reported.